# SDR SIMA20160624003

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 31,481 hours, 26,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE DIFFICULT TO MOVE AND DOOR DIFFICULT TO OPEN AND CLOSE, MAY BE DUE TO DOOR MISALIGNMENT.  LUBE ROLLERS AND DOOR HANDLE, DOOR OPS CHECK GOOD IN NORMAL OPERATION IAW AMM 52-10-00.
